Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2014, Volume 15, Issue 3, Pages 31–47 (Mi cheb351)  

This article is cited in 4 scientific papers (total in 4 papers)

Warings problem involving natural numbers of a special type

S. A. Gritsenkoab, N. N. Motkinac

a M. V. Lomonosov Moscow State University
b Financial University under the Government of the Russian Federation, Moscow
c Belgorod State University

Abstract: In 2008–2011, we solved several well–known additive problems such that Ternary Goldbach's Problem, Hua Loo Keng's Problem, Lagrange's Problem with restriction on the set of variables. Asymptotic formulas were obtained for these problems. The main terms of our formulas differ from ones of the corresponding classical problems.
In the main terms the series of the form
$$ \sigma_k (N,a,b)=\sum_{|m|<\infty} e^{2\pi i m(\eta N-0,5 k(a+b))} \frac{\sin^k \pi m (b-a)}{\pi ^k m^k}. $$
appear.
These series were investigated by the authors.
Suppose that $k\ge 2$ and $n\ge 1$ are naturals. Consider the equation
$$ \qquad\qquad\qquad\qquad\qquad\qquad x_1^n+x_2^n+\ldots+x_k^n=N\qquad\qquad\qquad\qquad\qquad\qquad\qquad(1) $$
in natural numbers $x_1, x_2, \ldots, x_k$. The question on the number of solutions of the equation (1) is Waring's problem. Let $\eta$ be the irrational algebraic number, $n\ge 3$,
$$k\ge k_0 = \{
\begin{array}{ll} 2^n+1, & if $3\le n\le 10$,
2[n^2(2\log n+\log \log n +5)], &if $n>10$. \end{array}
.$$
In this report we represent the variant of Waring's Problem involving natural numbers such that $a\le\{\eta x_i^n\}<b$, where $a$ and $b$ are arbitrary real numbers of the interval $[0,1)$.
Let $J(N)$ be the number of solutions of (1) in natural numbers of a special type, and $I(N)$ be the number of solutions of (1) in arbitrary natural numbers. Then the equality holds
$$J(N)\sim I(N)\sigma_k(N,a,b).$$

The series $\sigma_k(N,a,b)$ is presented in the main term of the asymptotic formula in this problem as well as in Goldbach's Problem, Hua Loo Keng's Problem.
Bibliography: 20 titles.

Keywords: Warings Problem, additive problems, numbers of a special type, number of solutions, asymptotic formula, quadratic irrationality, irrational algebraic number.

Full text: PDF file (621 kB)
References: PDF file   HTML file
UDC: 511.34
Received: 09.06.2014

Citation: S. A. Gritsenko, N. N. Motkina, “Warings problem involving natural numbers of a special type”, Chebyshevskii Sb., 15:3 (2014), 31–47

Citation in format AMSBIB
\Bibitem{GriMot14}
\by S.~A.~Gritsenko, N.~N.~Motkina
\paper Warings problem involving natural numbers of a special type
\jour Chebyshevskii Sb.
\yr 2014
\vol 15
\issue 3
\pages 31--47
\mathnet{http://mi.mathnet.ru/cheb351}


Linking options:
  • http://mi.mathnet.ru/eng/cheb351
  • http://mi.mathnet.ru/eng/cheb/v15/i3/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Zhukova, A. V. Shutov, “Binarnaya additivnaya zadacha s chislami spetsialnogo vida”, Chebyshevskii sb., 16:3 (2015), 246–275  mathnet  elib
    2. S. A. Gritsenko, N. N. Motkina, “O razreshimosti uravneniya Varinga v naturalnykh chislakh spetsialnogo vida”, Chebyshevskii sb., 17:1 (2016), 37–51  mathnet  elib
    3. A. A. Zhukova, A. V. Shutov, “Geometrizatsiya sistem schisleniya”, Chebyshevskii sb., 18:4 (2017), 222–245  mathnet  crossref  elib
    4. A. A. Zhukova, A. V. Shutov, “Additivnaya zadacha s $k$ chislami spetsialnogo vida”, Materialy IV Mezhdunarodnoi nauchnoi konferentsii “Aktualnye problemy prikladnoi matematiki”. Kabardino-Balkarskaya respublika, Nalchik, Prielbruse, 2226 maya 2018 g. Chast II, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 166, VINITI RAN, M., 2019, 10–21  mathnet  crossref
  • Number of views:
    This page:299
    Full text:103
    References:40

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021